Avrogin Acetaminophen Caplet

Avrogin®

Acetaminophen 500mg

 

COMPOSITION

Each caplet contains Acetaminophen 500mg B.P.

 

INDICATIONS

Avrogin is indicated for the relief of pain and feverish conditions including headache, toothache, sore throat pain, minor aches and pains and feverish conditions associated with common cold and other infections.

 

PROPERTIES

Avrogin contains Acetaminophen which has antipyretic and analgesic properties. Acetaminophen acts by its selective depressant action on pain perception apparatus of the thalamus and hypothalamus in the CNS.

Acetaminophen reduces fever by a direct effect on the heat regulating centres of the CNS, increasing dissipation of body heat by increasing peripheral blood flow and perspiration.

 

CONTRA INDICATIONS AND PRECAUTIONS

Acetaminophen must not be used in patients with known hypersensitivity to Acetaminophen and those with liver and kidney impairment. Caution should be taken when administering to patients with liver disease and those taking drugs that affect the liver.

Patients with known hypersensitivity to other analgesics or those with bronchial asthma should consult their physician before using Avrogin.

 

DOSAGE

Unless otherwise directed by a physician:

Adults & Children over 12 years: Two caplets three times daily.

Children 6-12 years: 1 caplet three times daily.

Children 1-5 years: Half a caplet three times daily.

The dose should not be repeated more frequently than four hourly intervals and more than four times in any 24 hour period.

Do not exceed the stated dose.

If Symptoms persist after 2 days, consult your doctor.

 

SIDE EFFECTS

Side effects rarely occur and are mild and usually well tolerated. These include hypersensitivity reaction, rashes, nausea, vomiting and diarrhoea.

 

OVERDOSAGE

Doses exceeding 10g may cause kidney damage and larger amounts can cause irreversible kidney necrosis. Symptoms of Overdosage include pallor, nausea, vomiting, jaundice, anorexia, abdominal pain, cyanosis and respiratory depression.

The prompt treatment of overdosage is essential. Gastric lavage should be carried out within 4 hours of ingestion. Specific therapy with Methionine given orally or N-acetylcysteine given intravenously is effective when given within less than 36 hours after ingestion. Further treatment should be symptomatic and along supportive lines.

 

PRESENTATION

Avrogin caplet is presented in blister packs of 10 x 100 caplets.

 

STORAGE

Store in a cool, dry place. Protect from light.

KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN.

 

Manufactured in Nigeria for

Avro Pharma Limited

Daid House, Plot 2, Block J, Limca Way,

Isolo Industrial Estate, Oshodi-Apapa

Expressway, Isolo, Lagos State,

Nigeria.

 

Manufactured by

SKG-Pharma Limited,

7/9 Sapara Street,

Ikeja, Lagos State,

Nigeria.